Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)



Primitive roots in a finite field

Author: L. Carlitz
Journal: Trans. Amer. Math. Soc. 73 (1952), 373-382
MSC: Primary 10.0X
MathSciNet review: 0051869
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] E. Artin, Quadratische Körper im Gebiete der höheren Kongruenzen, Math. Zeit. vol. 19 (1924) pp. 153-246. MR 1544651
  • [2] L. Carlitz, On certain functions connected with polynomials in a Galois field, Duke Math. J. vol. 1 (1935) pp. 137-168. MR 1545872
  • [3] H. Davenport, On primitive roots in a finite field, Quart. J. Math. Oxford Ser. vol. 8 (1937) pp. 308-312.
  • [4] H. Kornblum, Über die Primfunktionen in einer arithmetischen Progression, Math. Zeit. vol. 5 (1919) pp. 100-111. MR 1544375
  • [5] E. Landau, Vorlesungen über Zahlentheorie, vol. II, Leipzig, 1927.
  • [6] O. Ore, Contributions to the theory of finite fields, Trans. Amer. Math. Soc. vol. 36 (1934) pp. 243-274. MR 1501740

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 10.0X

Retrieve articles in all journals with MSC: 10.0X

Additional Information

Article copyright: © Copyright 1952 American Mathematical Society

American Mathematical Society